Addiction: Substance Abuse Community
dilaudid withdrawal
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

dilaudid withdrawal

Has anyone ever had withdrawals from dilaudid and if so how long do they last? I was hospitalzed for 14 days and was receiving dilaudid via iv every 4 hours. I have been out of the hospital for 4 days now and I feel like I'm coming unglued.
Related Discussions
8 Comments Post a Comment
Blank
401095_tn?1351395370
2 weeks is usually not long enough to become addicted to a drug..were u using before u went in?  or have u been addicted in the past?  it may not be wds u r feeling so it may be best to check with ur doctor..usually if ur pain required dilaudid in the hospital they send u home with a po pain med?  or by mouth is what i meant....in any case if the use was for only 2 weeks..it shouldnt be anytime at all...i would think if it is wd u should be at the end of it...good luck to u and if u dont feel any better soon,,check with ur doctor
Blank
461993_tn?1245696952
I was on Dilaudid for 4 days, every 2-3 hours. I didn't get any WDs...so, you may want to call your doc...if u r experiencing WD, you should be ok VERY soon!
Blank
Avatar_f_tn
i am the type of person that would experience wd after only being on opiates for a few days, i am just wired that way
give yourself a few more weeks, are you taking something now that may exagerate wd symptoms? adderal or welbutrin?
Blank
401095_tn?1351395370
fact is..many r discharged from hospitals after even months on narcotics with no wd...usually it is someone who was addicted previously..even alcohol...it is extremely unusual for a non-addict to be on dilaudid iv for 2 weeks and experience wd..it is sumpin they need to speak with their doc about 4 sure
Blank
Avatar_n_tn
dilaudid is an extremey powerful drug-8x more potent than morphine and 3 to 4x more than heroin-Im 22 and have been on and off oxy, methadone, dilaudid, morphine, fentanyl, etc. and just about every other drug known since i was 17.....None of which were for pain.....STAY FAR, FAR AWAY if you can....made a mistke of doing dilaudid iv for the first pain killer i did and that was 05".....still fighting the battle.....it led to the worst drug addiction over the past four to five years....Its hydromorphone to be exact and its has horrible w/d's. nothing compared to methadone, which lasted for months after detox. D's has destroyed the lives of friends as well as myself. The w/d's i had were buffered by detox with subutex, now suboxone. It is truly the worst pain I could ever experience and wouldn't wish it on anyone.
Blank
Avatar_m_tn
I HOME DETOXED LASTED 4 DAYS BEFORE I RELAPSED, WORST TIME OF MY LIFE,WAS PUT ON SUBOXNE ,THAT WAS GREAT.I TOOK MY SELF OFF THE PROGRAM ,HAD ANOTHER HAND SURGERY AND AGAIN BECAME ADDICTED TO DILAUDID AND HYDRO MOPH...NOW IM DOING 25 PILLS A DAY OF 8 MG AND BANGING 5 TO 6 PILLS AT ONE TIME.THIS IS THE WORST MY ADDICTION HAS EVER BEEN AND IM SCARED IM GOING TO DIE SOON BECAUSE IM DOING SO MANY PILLS AT ONCE, BUT I JUST CANT SEEM TO STOP AND IM SCARED OF THE WITHDRAWS OF DETOXING,IVE BEEN WAITING FOR 2 MONTHS TO GET BACK INTO THE TREATMENT PHASE N SEE A DOCTOR AT ST LUC HOSPITAL IN MONTREAL I MAY DIE BEFORE I GET HELP, AND I KNOW IT AND CANT STOP, ITS SAD
Blank
Avatar_m_tn
I HOME DETOXED LASTED 4 DAYS BEFORE I RELAPSED, WORST TIME OF MY LIFE,WAS PUT ON SUBOXNE ,THAT WAS GREAT.I TOOK MY SELF OFF THE PROGRAM ,HAD ANOTHER HAND SURGERY AND AGAIN BECAME ADDICTED TO DILAUDID AND HYDRO MOPH...NOW IM DOING 25 PILLS A DAY OF 8 MG AND BANGING 5 TO 6 PILLS AT ONE TIME.THIS IS THE WORST MY ADDICTION HAS EVER BEEN AND IM SCARED IM GOING TO DIE SOON BECAUSE IM DOING SO MANY PILLS AT ONCE, BUT I JUST CANT SEEM TO STOP AND IM SCARED OF THE WITHDRAWS OF DETOXING,IVE BEEN WAITING FOR 2 MONTHS TO GET BACK INTO THE TREATMENT PHASE N SEE A DOCTOR AT ST LUC HOSPITAL IN MONTREAL I MAY DIE BEFORE I GET HELP, AND I KNOW IT AND CANT STOP, ITS SAD
Blank
Avatar_m_tn
I was on Hydromorphone for 2 years at a small dosage.  Went to Prialt started decreasing Hyd. and increasing prialt.  over a period of 3 months went every 18 days on this plan.  When I got down almost no hyd I had a little bit of hyd so I split it in half from my last treatment  which would made me  100 percent on prialt.  Right after that I went into some type of withdrawal.  I went in and had my pain pump 95% shut off.  That's when all hell broke loose.  I felt like 10000 of hot needles sticking in my body from head to toe.  only relief I got was tmany  hot showers durning the 24 hour period Dr. told me to take Hydromorhone pain pill.  That got me back on track took the needles away.  Don't understand why I had painful withdrawal from the hyd after I reduce my hyd over a period of 18 weeks with no effects.  Dr. doesn't know either.  My actions don't relate to any withdrawal symptoms  that I can find.  Any word would be helpful
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
2083449_tn?1381358308
Blank
Sonrissa
NV
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_f_tn
Blank
motye51
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN